# SDR FDEA201804171036

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 26,869 hours, 14,902 cycles
- Engine: Ge CF680
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 8TJ163AAB1
- Part serial: F786A
- Condition: Malfunctioned
- Location: N1 Speed
- Part time: 12,630 hours, 7,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE NR 2 ENGINE BECAME ERRATIC, N1 +/- 8%, FF  +/- 1000 LBS.  WOULD GO ON FOR SEVERAL MINUTES  THEN STOP FOR A MINUTE THEN REOCCURE. RECEIVED A NR 2 FADEC FAULT ON THE ECAM ON LANDING.  REMOVED AND REPLACED THE N1 SPEED SENSOR IAW AMM 77-11-01-04.   REMOVED AND REPLACED N1 RPM INDICATOR IAW AMM 77-11-21-04.  REMOVED AND INSTALLED ELECTRONIC CONTROL UNIT IAW AMM 73-21-01-04.  PERFORMED ENGINE RUNS IAW JRH, ALL INDICATIONS CHECKED GOOD. ACFT OK FOR SERVICE.
